# SDR AWXA200600976

- Difficulty date: June 10, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 75,014 hours, 29,292 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 271N63111099
- Condition: Leaking
- Location: Nr 1 Pylon
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK - FLT 922 - LOG 7257329 - DURING CLIMB OUT, ENROUTE, CREW REPORTED THAT THE LT HYDRAULIC LEVEL WENT TO ZERO BUT THEY WERE ABLE TO MAINTAIN PRESSURE.  CREW RETURNED AND LANDED HAVING TO BE BEING TOWED TO THE GATE.  MAINTENANCE REMOVED AND REPLACED A HYDRAULIC LINE IN THE NR 1 ENGINE PYLON.  LEAK CHECK WAS GOOD.  LT HYDRAULIC SYSTEM WAS SERVICED.
